Comptes Rendus
Théorie des nombres
Une approche polynomiale du théorème de Faltings
[A polynomial approach to Faltings theorem]
Comptes Rendus. Mathématique, Volume 340 (2005) no. 2, pp. 103-106.

We present here an elementary proof of a quantitatively improved version of the Mordell's Conjecture which is now Faltings's Theorem. For the count of the ‘large points’ of C(K) (see below for the notations) we use Vojta's method which was simplified by Bombieri and then by T. de Diego, G. Rémond. To count the points of small heights of C(K), we use a result of S. David and P. Philippon, allowing to us estimate the number of points of small height of the bigger set C(K¯)J(K).

Nous présentons ici une démonstration élémentaire d'une version quantitative améliorée de la conjecture de Mordell, devenue théorème de Faltings. Nous suivons pour le décompte des points de grande hauteur de C(K) (voir ci-dessous pour les notations) la méthode de Vojta, simplifiée par Bombieri, puis T. de Diego, G. Rémond. Pour le décompte des points de petite hauteur de C(K), nous utilisons un résultat de S. David et P. Philippon, qui permet d'estimer le nombre de points de petite hauteur de l'ensemble plus grand C(K¯)J(K).

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.11.026
Bakir Farhi 1

1 Département de mathématiques, université du Maine, avenue Olivier Messiaen, 72085 le Mans, France
@article{CRMATH_2005__340_2_103_0,
     author = {Bakir Farhi},
     title = {Une approche polynomiale du th\'eor\`eme de {Faltings}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {103--106},
     publisher = {Elsevier},
     volume = {340},
     number = {2},
     year = {2005},
     doi = {10.1016/j.crma.2004.11.026},
     language = {fr},
}
TY  - JOUR
AU  - Bakir Farhi
TI  - Une approche polynomiale du théorème de Faltings
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 103
EP  - 106
VL  - 340
IS  - 2
PB  - Elsevier
DO  - 10.1016/j.crma.2004.11.026
LA  - fr
ID  - CRMATH_2005__340_2_103_0
ER  - 
%0 Journal Article
%A Bakir Farhi
%T Une approche polynomiale du théorème de Faltings
%J Comptes Rendus. Mathématique
%D 2005
%P 103-106
%V 340
%N 2
%I Elsevier
%R 10.1016/j.crma.2004.11.026
%G fr
%F CRMATH_2005__340_2_103_0
Bakir Farhi. Une approche polynomiale du théorème de Faltings. Comptes Rendus. Mathématique, Volume 340 (2005) no. 2, pp. 103-106. doi : 10.1016/j.crma.2004.11.026. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2004.11.026/

[1] S. David; P. Philippon Minoration des hauteurs normalisées des sous-variétés de variétés abeliennes 2, Comment. Math. Helv., Volume 77 (2002) no. 4, pp. 639-700

[2] G. Faltings Endlichkeitssätze für abelsche Varietäten über Zahlkörpern, Invent. Math., Volume 73 (1983), pp. 349-366

[3] P. Philippon Sur des hauteurs alternatives I; II; III, J. Math. Pures Appl., Volume 289 (1991) no. 4, pp. 255-283

[4] G. Rémond Décompte dans une conjecture de Lang, Invent. Math., Volume 142 (2000), pp. 513-545

[5] G. Rémond Inégalité de Vojta en dimension supérieure, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), Volume 29 (2000), pp. 101-151

[6] G. Rémond Élimination multihomogène (Y.V. Nesterenko; P. Philippon, eds.), Introduction to Algebraic Independence Theory, Lecture Notes in Math., vol. 1752, Springer, 2001, pp. 53-81

[7] P. Vojta Siegel's theorem in the compact case, Ann. Math., Volume 133 (1991), pp. 509-548

Cited by Sources:

Comments - Policy


Articles of potential interest

Un analogue elliptique du théorème de Roth

Bakir Farhi

C. R. Math (2005)


A remark on the effective Mordell Conjecture and rational pre-images under quadratic dynamical systems

X.W.C. Faber

C. R. Math (2010)


A subspace theorem approach to integral points on curves

Pietro Corvaja; Umberto Zannier

C. R. Math (2002)